RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 6, Pages 1239–1246 (Mi msb5649)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotische Abschätzung einer allgemeinen zahlentheoretischen Funktion

A. Buchstab


Full text: PDF file (463 kB)

Bibliographic databases:
Received: 19.04.1937

Citation: A. Buchstab, “Asymptotische Abschätzung einer allgemeinen zahlentheoretischen Funktion”, Rec. Math. [Mat. Sbornik] N.S., 2(44):6 (1937), 1239–1246

Citation in format AMSBIB
\Bibitem{Buc37}
\by A.~Buchstab
\paper Asymptotische Absch\"atzung einer allgemeinen zahlentheoretischen Funktion
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 6
\pages 1239--1246
\mathnet{http://mi.mathnet.ru/msb5649}
\zmath{https://zbmath.org/?q=an:0018.24504|63.0902.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5649
  • http://mi.mathnet.ru/eng/msb/v44/i6/p1239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Levin, A. S. Fainleib, “pplication of some integral equations to problems of number theory”, Russian Math. Surveys, 22:3 (1967), 119–204  mathnet  crossref  mathscinet  zmath
    2. G. Diamond, “Elementarnye metody v izuchenii raspredeleniya prostykh chisel”, UMN, 45:2(272) (1990), 79–114  mathnet  mathscinet  zmath
    3. E. V. Vakhitova, “Application of Bukhshtab functions”, Math. Notes, 57:1 (1995), 85–87  mathnet  crossref  mathscinet  zmath  isi  elib
    4. Vakhitova E.V., “Prilozhenie metoda vesovogo resheta k otsenke pochti prostogo chisla v arifmeticheskoi progressii”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2011, no. 1, 107–110  elib
    5. E. V. Vakhitova, S. R. Vakhitova, “Ob odnom neravenstve, svyazannom s priblizheniem chisla elementov v konechnoi posledovatelnosti spetsialnogo vida”, Chebyshevskii sb., 13:2 (2012), 18–27  mathnet
  •   ( ) - 1936–1946
    Number of views:
    This page:598
    Full text:201

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020